# SDR ASAA0844088

- Difficulty date: December 20, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 52,113 hours, 29,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384410
- Condition: Corroded
- Location: Bs 947.5-577
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO TRACK BS 945 RT RBL 13. REPLACED AFT CARGO BAY FLOOR TIE DOWN TRACK FROM BS 847 945 RBL 13.
